MAUDE Adverse Event Report: CERAPEDICS I-FACTOR PUTTY; FILLER, BONE VOID, SYNTHETIC PEPTIDE

CERAPEDICS I-FACTOR PUTTY; FILLER, BONE VOID, SYNTHETIC PEPTIDE
Model Number 700-010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Seroma (2069)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record the device history record was reviewed for lot 23c1770.One ncr is associated with the foil pouch lot used, ncr 986.However, the ncr is only related to the foil pouch and had no impact on the finished product.There have been no other complaints reported for lot 23c1770.Capas and ncrs associated with lot ncr 986 was associated with the foil pouch lot used.Bubbles were observed in the foil pouch.Pouches were sorted after sterilization and impacted pouches were segregated for qc testing or scrap.This ncr had no impact on the finished product.Risk analysis and previous complaints (b)(4) risk analysis document ra-001, revision 23 (putty) was reviewed.The failure mode identified in this complaint is already identified under line item 40 - "wound complications including hematoma, site drainage, and infection." therefore, no updates to the risk assessment are required.There have been 4 (four) previous complaints related to this potential failure mode.Based on the total number of units distributed (n=286,101), the observed rate is (b)(4).The mitigated risk probability for this potential failure mode is estimated to be 2 or an estimated occurrence rate of (b)(4).Therefore, the benefit-risk analysis remains unchanged.Us putty ifu (p/n 40002-07-4) lists the following as a potential adverse event: "wound complications including hematoma, site drainage, infection dehiscence and/or necrosis".As such, no updates are required for the ifu.Conclusion based on the information available, a causal link between the putty product and the seroma cannot be established.However, out of an abundance of caution this complaint is being incorporated into the risk management process.As listed in the ifu (p/n 40002-07-4), wound complication is listed as a potential adverse effect; therefore, no additional actions are required.
 
Event or Problem Description
On thursday, 25 april 2024, ea received the following email from (b)(6), ((b)(6) employee): "emily: i trust you are well.I received a call from my distributor that works with dr.(b)(6) in lake charles.He has some concerns based on recent operative outcomes "involving ifactor" he'd like to discuss this with someone tomorrow and is available tomorrow 10:30 central standard time.Please let me know if you are able to connect with him so i can make him aware.Thank you in advance.Cheers, (b)(6) regional sales manager-southeast" ea called dr.(b)(6) on friday, 26 april 2024 as requested, but was not able to connect with surgeon.Additional information received on 13 may 2024: on 13 may 2024, ea received the following email from dr.(b)(6) "hi emily, 1.Product information: part number and lot number | product #: 700-010 | lot #: 23c1770 2.Date of event | wednesday, 04/24/2024 3.Date of initial surgery | dos: (b)(6) 2024 4.Globus medical colonial cage, globus medical resonate plate with screws 5.Patient developed significant pre vertebral edema which dysphagia 6.Patient required return to surgery for washout of pre vertebral space and placement of drain.Please call me at (b)(6) (cell) if you require additional details.Thanks, erich".

Brand Name
I-FACTOR PUTTY
Common Device Name
FILLER, BONE VOID, SYNTHETIC PEPTIDE
Manufacturer (Section D)
CERAPEDICS
11025 dover street
suite #1600
westminster CO 80021
Manufacturer Contact
emily aulby
11025 dover street
suite #1600
westminster, CO 80021
MDR Report Key19492703
Report Number3007155473-2024-24173
Device Sequence Number7089598
Product Code NOX
UDI-Device Identifier00850001680004
UDI-Public(01)00850001680004(17)260630(1023C1770
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P140019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number700-010
Device Lot Number23C1770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLOBUS MEDICAL COLONIAL CAGE; GLOBUS MEDICAL RESONATE PLATE WITH SCREWS
Outcome Attributed to Adverse Event Other;
Patient SexUnknown